MADE IN LA

Meet the hottest companies in Los Angeles and learn what makes "LA Tech" the most innovative technology ecosystem in the nation.

Seating is limited – Register Now!

2014 SCHEDULE

9:00 – 9:15AM OPENING REMARKS

9:15 – 9:40AM There’s Something Going On In LA

9:40 – 10:25AM Where Is Technology Taking Us Next?

10:25 – 10:45AM 20-Minute Coffee Break

10:45 – 11:25AM Indicators of Future Success: Identifying the Next Big Idea

11:25 – 12:00PM How Technology is Changing Entertainment from Creation to Consumption

12:00 – 1:00PM 60-Minute Lunch Break

1:00 – 2:00PM Local Success Stories: Two Different Paths

2:00 – 3:40PM Breakout Sessions

Breakout Room #1

2:00 – 2:30PM The Continued Growth of the Online Marketplace

2:35 – 3:05PM Beyond Consumer: The Rise of B2B in Southern California

3:10 – 3:40PM Analytics: Business Stories Told Through Data

Breakout Room #2

2:00 – 2:30PM The Connected Generation: Bringing Together Communities Through Video

2:35 – 3:05PM Act Two: Ex-CEOs Pursuing New Avenues

3:10 – 3:40PM Cyber Security: Maintaining Online Privacy

3:40 – 4:00PM 20-Minute Coffee Break

4:00 – 4:30PM Shark Tank #1: Local University Startups

4:30 – 5:15PM Shark Tank #2: Emerging Incubator Startups

5:15 – 6:25PM Founder Stories: Pursuing Your Passion

THE 2014 COMPANIES

Sponsors

Platinum

Silicon Valley Bank Wilson Sonsini Goodrich and Rosati

Gold

Goldman Sachs PWC Qatalyst

Silver

Bessamer

Mobile

doubledutch

Hosted by

Cornerstone OnDemand
THE 2014 VENUE

The LA Tech Summit will take place at the JW Marriott Los Angeles LA Live

JW Marriott Los Angeles LA LIVE 900 W Olympic Blvd
Los Angeles, CA 90015
THE AFTER PARTY